# SDR KO0R2011F00103

- Difficulty date: April 7, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AT STA221 BULKHEAD HAS CHAFING ON WEB BEHIND PRESSURE LINE.
